Alert archive / Massachusetts / Small Craft Advisories in 2015
Small Craft Advisory 200, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at May 9, 2015, 2:58 PM EDT. It took effect at May 10, 2015, 10:29 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 9, 2015, 2:58 PM EDT (18:58 UTC)
- In effect from
- May 10, 2015, 10:29 AM EDT
- Expired
- May 10, 2015, 7:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
896 WHUS71 KBOX 091858 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 258 PM EDT SAT MAY 9 2015 ANZ230-236-100300- /O.NEW.KBOX.SC.Y.0200.150510T1600Z-150510T2100Z/ BOSTON HARBOR-NARRAGANSETT BAY- 258 PM EDT SAT MAY 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 5 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 5 PM EDT SUNDAY. * WINDS AND SEAS...SOUTHWEST AROUND WINDS 10 KT WITH GUSTS UP TO 25 KT. WAVES 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-251-100300- /O.NEW.KBOX.SC.Y.0200.150510T1600Z-150510T2100Z/ CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 258 PM EDT SAT MAY 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 5 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 5 PM EDT SUNDAY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ233-234-100300- /O.NEW.KBOX.SC.Y.0200.150510T1600Z-150510T2100Z/ VINEYARD SOUND-BUZZARDS BAY- 258 PM EDT SAT MAY 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 5 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 5 PM EDT SUNDAY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
5 follow-up statements
085 WHUS71 KBOX 100157 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 957 PM EDT SAT MAY 9 2015 ...NEAR SHORE SOUTHWEST WIND GUSTS OF 25 KNOTS ARE EXPECTED SUNDAY AFTERNOON... ANZ230-236-101000- /O.CON.KBOX.SC.Y.0200.150510T1600Z-150510T2100Z/ BOSTON HARBOR-NARRAGANSETT BAY- 957 PM EDT SAT MAY 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 5 PM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST AROUND WINDS 10 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-251-101000- /O.CON.KBOX.SC.Y.0200.150510T1600Z-150510T2100Z/ CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 957 PM EDT SAT MAY 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 5 PM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ233-234-101000- /O.CON.KBOX.SC.Y.0200.150510T1600Z-150510T2100Z/ VINEYARD SOUND-BUZZARDS BAY- 957 PM EDT SAT MAY 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 5 PM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
253 WHUS71 KBOX 100722 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 322 AM EDT SUN MAY 10 2015 ...NEAR SHORE SOUTHWEST WIND GUSTS OF 25 KNOTS ARE TO DEVELOP THIS AFTERNOON AND DIMINISH EARLY THIS EVENING... ANZ232-235-237-101530- /O.EXB.KBOX.SC.Y.0200.150510T1600Z-150510T2300Z/ NANTUCKET SOUND-RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 322 AM EDT SUN MAY 10 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-236-101530- /O.EXT.KBOX.SC.Y.0200.150510T1600Z-150510T2300Z/ BOSTON HARBOR-NARRAGANSETT BAY- 322 AM EDT SUN MAY 10 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-251-101530- /O.EXT.KBOX.SC.Y.0200.150510T1600Z-150510T2300Z/ CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 322 AM EDT SUN MAY 10 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ233-234-101530- /O.EXT.KBOX.SC.Y.0200.150510T1600Z-150510T2300Z/ VINEYARD SOUND-BUZZARDS BAY- 322 AM EDT SUN MAY 10 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANK FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
130 WHUS71 KBOX 101429 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1029 AM EDT SUN MAY 10 2015 ...NEAR SHORE SOUTHWEST WIND GUSTS OF 25 KNOTS ARE TO DEVELOP THIS AFTERNOON AND DIMINISH EARLY THIS EVENING... ANZ230>237-251-102230- /O.EXT.KBOX.SC.Y.0200.150510T1429Z-150510T2300Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND-MASSACHUSETTS BAY AND IPSWICH BAY- 1029 AM EDT SUN MAY 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET EXCEPT WAVES 1 TO 3 FEET IN BOSTON HARBOR AND NARRAGANSETT BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
653 WHUS71 KBOX 101946 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 346 PM EDT SUN MAY 10 2015 ...NEARSHORE WIND GUSTS POSSIBLE THIS EVENING. INCREASING SWELLS WITH THE REMNANTS OF ANA ON SOUTHERN OUTER WATERS MON NIGHT... ANZ254>256-110400- /O.NEW.KBOX.SW.Y.0003.150512T0400Z-150512T1000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 346 PM EDT SUN MAY 10 2015 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 6 AM EDT TUESDAY. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ230>237-251-102300- /O.CON.KBOX.SC.Y.0200.000000T0000Z-150510T2300Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND-MASSACHUSETTS BAY AND IPSWICH BAY- 346 PM EDT SUN MAY 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET EXCEPT 1 TO 3 FEET ON BOSTON HARBOR AND NARRAGANSETT BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
458 WHUS71 KBOX 102303 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 703 PM EDT SUN MAY 10 2015 ...NEARSHORE WIND GUSTS POSSIBLE THIS EVENING. INCREASING SWELLS WITH THE REMNANTS OF ANA ON SOUTHERN OUTER WATERS MON NIGHT... ANZ230>237-251-110015- /O.EXP.KBOX.SC.Y.0200.000000T0000Z-150510T2300Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND-MASSACHUSETTS BAY AND IPSWICH BAY- 703 PM EDT SUN MAY 10 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED AND SHOULD REMAIN BELOW 25 KNOTS. $$ ANZ254>256-110715- /O.CON.KBOX.SW.Y.0003.150512T0400Z-150512T1000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 703 PM EDT SUN MAY 10 2015 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 6 AM EDT TUESDAY... * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at May 9, 1:25 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 9, 1:25 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 125 PM EDT SAT MAY 9 2015 .SYNOPSIS... LOW CLOUDS WILL GRADUALLY BURN OFF THROUGH THE AFTERNOON WITH PERHAPS THE EXCEPTION OF THE SOUTH COAST, DRY WEATHER CONTINUES ON SUNDAY BUT WITH MUCH WARMER TEMPERATURES. AN APPROACHING COLD FRONT MAY BRING A ROUND OR TWO OF SCATTERED SHOWERS AND THUNDERSTORMS MONDAY AND/OR TUESDAY...WITH THE BEST CHANCE ACROSS INTERIOR SOUTHERN NEW ENGLAND. SUBTROPICAL STORM ANA SHOULD PASS SOUTH OF THE REGION DURING TUESDAY...BUT MAY RESULT IN SOME HIGH SURF ALONG THE SOUTH COAST. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 125 PM UPDATE... LOW CLOUDS HAVE RETREATED TO S COAST...CAPE COD AND ISLANDS WITH EXCEPTION OF FEW PATCHY LEFTOVER CLOUDS ACROSS INTERIOR. EXPERIMENTAL GOES-E IFR PROBS CONTINUE TO SHOW HIGHEST VALUES CONFINED TO SHORELINE AND POINTS OFFSHORE...WHICH IS WHERE CLOUD BANK WILL REMAIN THROUGH LATE AFTERNOON BEFORE HEADING INLAND ONCE AGAIN THIS EVENING. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/... TONIGHT... MOIST SOUTH TO SOUTHWEST FLOW WILL ALLOW LOW CLOUDS AND FOG PATCHES TO ADVECT BACK INTO THE REGION. AREAS OF FOG ARE ALSO EXPECTED TO DEVELOP...ESPECIALLY NEAR THE SOUTH COAST WHERE SOME DENSE FOG IS POSSIBLE. IT WILL BE A MILD NIGHT AS DEWPOINTS CLIMB. THIS WILL HOLD OVERNIGHT LOW TEMPS IN THE UPPER 50S TO THE LOWER 60S. SUNDAY... UPPER LEVEL RIDGE AND ABNORMALLY HIGH HEIGHT FIELDS FOR EARLY MAY WILL CONTINUE TO PUSH INTO SOUTHERN NEW ENGLAND. UNLIKE TODAY...BOUNDARY LAYER FLOW WILL BE STRONGER AND MORE FROM THE SOUTHWEST. THIS WILL ALLOW LOW CLOUDS TO QUICKLY SCOUR OUR OUT BY MID MORNING...EXCEPT ALONG THE SOUTH COAST/CAPE/ISLANDS WHERE THEY MAY LINGER THROUGH THE AFTERNOON. ACROSS THE REST OF THE REGION...EXPECT A VERY WARM AFTERNOON. DEWPOINTS BETWEEN 55 AND 60 WILL MAKE IT FEEL A BIT MORE HUMID THEN WE HAVE SEEN SO FAR THIS SEASON...BUT BY NO MEANS EXTREME. GIVEN 850 MB TEMPS AROUND 14C...EXPECT HIGH TEMPS TO REACH INTO THE MIDDLE TO UPPER 80S TO THE NORTHWEST OF A BOSTON TO PROVIDENCE LINE. SOUTHEAST OF THIS REGION...IT WILL BE A FEW DEGREES COOLER ESPECIALLY NEAR THE SOUTH COAST GIVEN THE MARINE IMPACT. DRY WEATHER EXPECTED...ALTHOUGH THERE IS A LOW RISK OF A SPOT SHOWER/THUNDERSTORM OR TWO IN OUR FAR NORTHWEST ZONES WITH SOME MARGINAL INSTABILITY. HOWEVER...BETTER FORCING WILL BE TO OUR NORTHWEST GIVEN UPPER LEVEL RIDGE NOSING INTO SOUTHERN NEW ENGLAND SO WE MAY NOT SEE ANYTHING AT ALL. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... HIGHLIGHTS... * EXPECT MILD CONDITIONS WITH INCREASING HUMIDITY SUN NIGHT AND MONDAY * LOW CLOUDS AND FOG HANG ALONG THE COAST * REMNANTS OF ANA WILL PASS S OF NEW ENGLAND AS A COLD FRONT PUSHES ACROSS DURING TUE * HIGH PRESSURE BRINGS COOLER AND DRY FOR THE REMAINDER OF THE WEEK DISCUSSION... MODELS AND ENSEMBLES IN RATHER GOOD AGREEMENT FOR MOST IF NOT ALL OF THIS FORECAST PERIOD. RIDGING WILL CONTINUE...SO EXPECT SUBSIDENCE TO REMAIN IN PLACE AND KEEP MAINLY DRY CONDITIONS SUNDAY NIGHT AND MONDAY. HOWEVER...WITH INCREASING HUMIDITIES /DEWPTS RISING TO THE LOWER-MID 60S ESPECIALLY ACROSS CENTRAL AND SOUTHERN AREAS/...DIURNAL INSTABILITY MAY CAUSE A FEW STRAY SHOWERS OR EVEN A THUNDERSTORM TO DEVELOP MAINLY ACROSS CENTRAL AND NORTHERN MASSACHUSETTS INTO N CENTRAL CT DURING MONDAY/MONDAY EVENING. BEST CHANCE WILL BE WELL INLAND WHERE K INDICES ARE FORECAST TO BE IN THE LOWER 30S. COLD FRONT WILL FINALLY...SLOWLY WORK OUT OF THE GREAT LAKES/OHIO VALLEY...BUDGING THE BLOCKING RIDGE AS THE REMNANTS OF ANA ALSO START TO SHIFT E-NE MONDAY NIGHT-TUE. THE REMNANTS SHOULD PASS WELL S...BUT ATTENDANT S-SW SWELLS AHEAD OF THE SYSTEM WILL BUILD INTO S FACING COASTAL AREAS ESPECIALLY ON TUE AND MAY CONTINUE INTO WED AS THEY SLOWLY SUBSIDE. WILL NEED TO MONITOR FOR THE POSSIBILITY OF HIGH SURF ADVISORIES ALONG PORTIONS OF THE S COAST. BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE LATE MON NIGHT AND DURING TUE AS COLD FRONT WORKS ACROSS. BEST INSTABILITY ALSO IN PLACE...SO THERE COULD BE A CHANCE FOR STRONG STORMS ESPECIALLY AWAY FROM THE S COAST. HAVE MENTIONED THIS POSSIBILITY IN THE HAZARDOUS WEATHER OUTLOOK. INCREASED HUMIDITY AND PWAT/S OVER 1.5 INCHES MAY ALSO CAUSE SOME LOCALLY HEAVY DOWNPOURS...WHICH MAY TRAIN ALONG THE SLOW MOVING FRONT IF THEY ORGANIZE NEAR OR AHEAD OF IT. CONTINUED LOW CLOUDS AND AREAS OF FOG WILL CONTINUE ACROSS COASTAL AREAS...WHICH MAY ACTUALLY SHIFT A BIT FARTHER INLAND SUN NIGHT/EARLY MON AND MON NIGHT/TUE WITH THE INCREASED DEWPTS. MEDIUM RANGE MODELS AND ENSEMBLES HAVE BEEN IN REMARKABLY GOOD AGREEMENT FOR THE MID TO LATE WEEK FORECAST. ONCE THE FRONT CLEARS THE COAST LATE TUE...UPPER LEVEL TROUGH WILL PUSH E TUE NIGHT. LARGE HIGH PRES WILL BUILD SLOWLY E WITH INCREASING NW FLOW ALOFT BRINGING DRY BUT COOLER CONDITIONS FOR THE WED-FRI TIMEFRAME. HIGHS ON THU MAY ACTUALLY RUN UP TO 5 DEGREES BELOW SEASONAL NORMALS FOR MID MAY. BY NEXT FRIDAY...MIGHT START TO SEE MORE DEEP MOISTURE WORK NORTHWARD FROM THE GULF OF MEXICO...BUT HAVE KEPT A DRY FORECAST GOING FOR NOW. && .AVIATION /17Z SATURDAY THROUGH WEDNESDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. MODERATE CONFIDENCE. IFR CIGS WILL PERSIST NEAR CAPE COD/ISLANDS THROUGH LATE AFTERNOON WHILE OTHER LOCATIONS REMAIN VFR. LOW CLOUDS/FOG HEAD BACK INLAND TONIGHT WITH WIDESPREAD IFR/LIFR... ESPECIALLY NEAR COAST. INCREASING SW WINDS SHOULD BRING FASTER IMPROVEMENT TO MVFR AND EVENTUALLY VFR SUN MORNING...EXCEPT ON IMMEDIATE S COAST...CAPE COD AND ISLANDS WHERE IT WILL LINGER INTO EARLY AFTERNOON. AN ISOLATED SHOWER/TSTM POSSIBLE ACROSS NW MA LATE SUN AFTERNOON OR SUN NIGHT...OTHERWISE VFR. ONCE AGAIN EXPECT IFR/LIFR TO REDEVELOP ALONG S COAST...CAPE COD AND ISLANDS. KBOS TAF...MODERATE CONFIDENCE...MAINLY DUE TO SOME UNCERTAINTY AS TO TIMING OF ONSET OF LOWER CIGS. KBDL TAF...MODERATE CONFIDENCE...MAINLY DUE TO SOME UNCERTAINTY AS TO TIMING OF ONSET OF LOWER CIGS. OUTLOOK...MONDAY THROUGH WEDNESDAY... MONDAY...MODERATE CONFIDENCE. VFR. BREEZY SW FLOW. IFR-LIFR LOW CLOUDS/FOG ALONG S/SE SHORELINE TERMINALS...ENCROACHING INTO THE INTERIOR DURING THE OVERNIGHT INTO MORNING PERIODS. -DZ POSSIBLE WITH LOW STRATUS AND FOG. LOW CONFIDENCE -SHRA / TSRA OVER N MA INTO N CENTRAL DURING MON. TUESDAY...LOW CONFIDENCE. COLD FRONT SLOWLY MOVES ACROSS REGION. MIX OF LOW END VFR DOWN TO IFR CIGS. LOWEST CONDITIONS EXPECTED ALONG COAST. BREEZY SW- WINDS. SCT -SHRA EXPECTED. LOW CONFIDENCE TSRA. WEDNESDAY...MODERATE CONFIDENCE. VFR CONDITIONS. NW WINDS MAY GUSTING UP TO 20 KTS. && .MARINE... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /TODAY THROUGH SUNDAY/... TODAY AND TONIGHT...MODERATE TO HIGH CONFIDENCE. WEAK PRESSURE GRADIENT WILL KEEP WINDS/SEAS BELOW SMALL CRAFT ADVISORY THRESHOLDS. THE MAIN CONCERN FOR MARINERS WILL BE AREAS OF FOG...WHICH COULD BE LOCALLY DENSE AT TIMES ESPECIALLY THIS MORNING AND AGAIN TONIGHT. SUNDAY...MODERATE TO HIGH CONFIDENCE. DECENT MIXING OVER THE LAND WILL RESULT IN A FEW HOURS OF NEAR SHORE SOUTHWEST WIND GUSTS TO 25 KNOTS DURING THE AFTERNOON. SINCE ITS A 3RD PERIOD/MARGINAL EVENT WILL HOLD OFF ON HEADLINES FOR NOW...BUT WILL NEED TO CONSIDER NEAR SHORE SMALL CRAFT ADVISORIES. OUTLOOK...SUNDAY NIGHT THROUGH WEDNESDAY... SUNDAY NIGHT AND MONDAY...MODERATE CONFIDENCE. S-SW WINDS REMAIN BELOW SMALL CRAFT CRITERIA. SEAS MAY REACH CLOSE TO 5 FT ON THE EASTERN OUTER WATERS FOR A TIME SUNDAY NIGHT. EXPECT LOW CLOUDS AND FOG WITH REDUCED VSBYS DUE TO INCREASING HUMIDITY ON THE S-SW WIND FLOW. SCT SHOWERS REACH THE EASTERN WATERS LATE MON. MONDAY NIGHT THROUGH TUESDAY NIGHT...LOW CONFIDENCE. REMNANTS OF SUBTROPICAL STORM ANA WILL PASS S OF THE WATERS WITH S-SW SWELLS BUILDING ACROSS THE SOUTHERN WATERS INCLUDING RI AND BI SOUNDS. SWELLS MAY INCREASE TO AS HIGH AS 8-10 FT WELL OFFSHORE. SW WIND GUSTS UP TO 20 KT ALSO EXPECTED. SCATTERED SHOWERS WITH LOW CHANCE OF TSTMS AS COLD FRONT CROSSES DURING TUE. LOW CHANCE FOR WIND GUSTS AOA 25 KT AHEAD OF THE FRONT. VSBYS RESTRICTIONS WITH PRECIP AND PATCHY FOG...IMPROVING DURING TUE NIGHT. WEDNESDAY...MODERATE CONFIDENCE. WIND SHIFT TO W-NW WITH GUSTS TO 20 KT. LEFTOVER SWELLS UP TO 5-7 FT WED WILL SLOWLY SUBSIDE BUT MAY LINGER AT AROUND 5 FT ON THE FAR SOUTHERN OUTER WATERS INTO WED NIGHT. && .FIRE WEATHER... SUNDAY... TEMPERATURES ARE EXPECTED TO WARM INTO THE MIDDLE TO UPPER TO 80S TO THE NORTHWEST OF A BOSTON TO PROVIDENCE LINE. GOOD MIXING OVER THE LAND WILL LIKELY RESULT IN A FEW HOURS OF SOUTHWEST WIND GUSTS OF 20 TO 30 MPH DURING THE AFTERNOON. GIVEN HIGHER DEWPOINTS... RELATIVE HUMIDITIES WILL NOT BE AS LOW AS WE HAVE SEEN RECENTLY BUT STILL ON THE ORDER OF 30 TO 40 PERCENT ACROSS PORTIONS OF OUR INTERIOR ZONES. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...FRANK/EVT NEAR TERM...JWD SHORT TERM...FRANK LONG TERM...EVT AVIATION...JWD MARINE...FRANK/EVT FIRE WEATHER...FRANK
Hazardous weather outlook, May 9, 4:28 AM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 428 AM EDT SAT MAY 9 2015 CTZ002>004-MAZ002>019-026-RIZ001>005-100830- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI- 428 AM EDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS... SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND NORTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SATURDAY NIGHT INTO SUNDAY MORNING...AND AGAIN SUNDAY NIGHT INTO MONDAY MORNING...THERE IS THE LOW RISK THAT DENSE FOG ADVISORIES MAY BE NEEDED ESPECIALLY CLOSER TO THE COAST. THERE IS A LOW RISK OF STRONG THUNDERSTORMS ACROSS THE REGION MAINLY AWAY FROM THE COAST BOTH MONDAY AND TUESDAY AHEAD OF A SLOW MOVING COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ022>024-100830- BARNSTABLE MA-DUKES MA-NANTUCKET MA- 428 AM EDT SAT MAY 9 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SATURDAY NIGHT INTO SUNDAY MORNING...AND AGAIN SUNDAY NIGHT INTO MONDAY MORNING...THERE IS THE MODERATE RISK THAT DENSE FOG ADVISORIES MAY BE NEEDED. THERE IS A LOW CHANCE THAT HIGH SURF ADVISORIES MAY BE NEEDED ALONG SOUTH FACING COASTAL AREAS LATE MONDAY NIGHT AND TUESDAY DUE TO INCREASING SWELLS CAUSED BY THE REMNANTS OF ANA PASSING SOUTH OF NEW ENGLAND. PLEASE CONSULT THE LATEST GUIDANCE AND INFORMATION FROM THE NATIONAL HURRICANE CENTER CONCERNING THE POSSIBLE EFFECTS FROM SUBTROPICAL STORM ANA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ020-021-RIZ006-007-100830- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-WASHINGTON RI-NEWPORT RI- 428 AM EDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SATURDAY NIGHT INTO SUNDAY MORNING...AND AGAIN SUNDAY NIGHT INTO MONDAY MORNING...THERE IS THE MODERATE RISK THAT DENSE FOG ADVISORIES MAY BE NEEDED ESPECIALLY CLOSER TO THE COAST. THERE IS A LOW RISK OF STRONG THUNDERSTORMS ACROSS THE REGION MAINLY AWAY FROM THE COAST TUESDAY AHEAD OF A SLOW MOVING COLD FRONT. THERE IS A LOW CHANCE THAT HIGH SURF ADVISORIES MAY BE NEEDED ALONG SOUTH FACING COASTAL AREAS LATE MONDAY NIGHT AND TUESDAY DUE TO INCREASING SWELLS CAUSED BY THE REMNANTS OF ANA PASSING SOUTH OF NEW ENGLAND. PLEASE CONSULT THE LATEST GUIDANCE AND INFORMATION FROM THE NATIONAL HURRICANE CENTER CONCERNING THE POSSIBLE EFFECTS FROM SUBTROPICAL STORM ANA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RIZ008-100830- BLOCK ISLAND RI- 428 AM EDT SAT MAY 9 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. THERE IS A MODERATE CHANCE THAT DENSE FOG ADVISORIES MAY BEEN NEEDED ESPECIALLY ALONG SOUTH COASTAL AREAS TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SATURDAY NIGHT INTO SUNDAY MORNING...AND AGAIN SUNDAY NIGHT INTO MONDAY MORNING...THERE IS THE MODERATE RISK THAT DENSE FOG ADVISORIES MAY BE NEEDED. THERE IS A LOW CHANCE THAT HIGH SURF ADVISORIES MAY BE NEEDED ALONG SOUTH FACING COASTAL AREAS LATE MONDAY NIGHT AND TUESDAY DUE TO INCREASING SWELLS CAUSED BY THE REMNANTS OF ANA PASSING SOUTH OF NEW ENGLAND. PLEASE CONSULT THE LATEST GUIDANCE AND INFORMATION FROM THE NATIONAL HURRICANE CENTER CONCERNING THE POSSIBLE EFFECTS FROM SUBTROPICAL STORM ANA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>234-236-250-251-100830- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-NARRAGANSETT BAY- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 428 AM EDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. AREAS OF DENSE FOG WITH VISIBILITIES LOWERED TO A QUARTER MILE OR LESS AT TIMES ACROSS THE SOUTH AND SOUTHEAST WATERS...MAINLY THROUGH MID MORNING TODAY THEN AGAIN LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SATURDAY NIGHT INTO SUNDAY MORNING...AND AGAIN SUNDAY NIGHT INTO MONDAY MORNING...THERE IS THE MODERATE RISK THAT DENSE FOG WILL FORM ACROSS THE WATERS WITH VISIBILITIES AT TIMES DOWN TO A QUARTER MILE OR LESS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ235-237-254>256-100830- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 428 AM EDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. AREAS OF DENSE FOG WITH VISIBILITIES LOWERED TO A QUARTER MILE OR LESS AT TIMES ACROSS THE SOUTH AND SOUTHEAST WATERS...MAINLY THROUGH MID MORNING TODAY THEN AGAIN LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SATURDAY NIGHT INTO SUNDAY MORNING...AND AGAIN SUNDAY NIGHT INTO MONDAY MORNING...THERE IS THE MODERATE RISK THAT DENSE FOG WILL FORM ACROSS THE WATERS WITH VISIBILITIES AT TIMES DOWN TO A QUARTER MILE OR LESS. THERE IS A MODERATE RISK THAT SWELLS WILL BUILD ON THE SOUTHERN OPEN WATERS LATE MONDAY NIGHT AND TUESDAY...POSSIBLY AS HIGH AS 10 FEET WELL OFFSHORE DUE TO THE PASSAGE OF THE REMNANTS OF ANA. PLEASE CONSULT THE LATEST GUIDANCE AND INFORMATION FROM THE NATIONAL HURRICANE CENTER CONCERNING THE POSSIBLE EFFECTS FROM SUBTROPICAL STORM ANA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
In the hours before
Special weather statement, May 9, 2:48 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 248 PM EDT SAT MAY 9 2015 CTZ002>004-MAZ002>019-026-RIZ001-002-101015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD... ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE... GLOUCESTER...CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON... SPRINGFIELD...MILFORD...WORCESTER...FOXBORO...NORWOOD... CAMBRIDGE...BOSTON...QUINCY...TAUNTON...BROCKTON...PLYMOUTH... AYER...FOSTER...SMITHFIELD...PROVIDENCE 248 PM EDT SAT MAY 9 2015 ...ELEVATED FIRE WEATHER POTENTIAL SUNDAY ACROSS MUCH OF SOUTHERN NEW ENGLAND... THE RECENT LACK OF RAINFALL HAS LED TO VERY DRY FUEL CONDITIONS ACROSS MUCH OF THE REGION. SOUTHWEST WINDS GUSTING AS HIGH AS 20 TO 25 MPH SUNDAY AFTERNOON WILL RESULT IN AN ELEVATED FIRE WEATHER POTENTIAL...DESPITE HUMIDITY VALUES BETWEEN 40 AND 50 PERCENT. THIS IS ESPECIALLY TRUE ACROSS NORFOLK...NORTHERN BRISTOL AND NORTHERN PLYMOUTH COUNTIES IN EASTERN MASSACHUSETTS WHERE WIND GUSTS AS HIGH AS 30 MPH ARE EXPECTED. JWD
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 2:56 PM EDT | Dense Fog Advisory | BOX | Barnstable, Bristol, Dukes, Nantucket, Norfolk, Plymouth | 19 hr |
Nearby
Small Craft Advisories in Massachusetts, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.